CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Sagbi bases of Cox-Nagata rings 期刊论文
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 2010, 卷号: 12, 期号: 2, 页码: 429-459
Authors:  Sturmfels, Bernd;  Xu, Zhiqiang
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
Marginal Likelihood Integrals for Mixtures of Independence Models 期刊论文
JOURNAL OF MACHINE LEARNING RESEARCH, 2009, 卷号: 10, 页码: 1611-1631
Authors:  Lin, Shaowei;  Sturmfels, Bernd;  Xu, Zhiqiang
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
marginal likelihood  exact integration  mixture of independence model  computational algebra